# SDR CALA2011111400731

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 43,652 hours, 15,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A566021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN HEAVY CORROSION AROUND AFT LAV O/B MOUNT ON FLOOR STRUCTURE INTERCOSTAL (MACHINED) BEWEEN STA 947.5 AND 4" FROM.  REMOVED AND REPLACED INTERCOSTAL REF SRM 51-40-02.
